# SDR HEEA084616

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N3193E
- Make and model: Bell 407
- Aircraft serial: 53276
- System (JASC): 3210 · Main Landing Gear
- Part: Bushing
- Condition: Worn
- Location: Mlg Beam
- Component: Beam Assy
- Component part number: 400052007109
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BUSHINGS WORN AND DAMAGED DURING BOLT REMOVAL. SCRAPPED.
